# SDR DALA2025070104940

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 90,314 hours, 42,281 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 5442
- Condition: Leaking
- Location: Zone 800
- Part time: 68,494 hours, 14,716 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

AT GEAR RETRACTION IN MSP AND IND, HAD A STRONGER THAN NORMAL VIBRATION & NOISE, AS WELL AS AN ODOR THAT LASTED ABOUT 10 SECS. NO OTHER ABNORMALIES NOTED. REPLACED LT & RT NOSE WHEEL ASSYS IAW AMM 32-42.  PERFORMED AMDS CARD 0550-2002 UP TO STEP 18 DECISION TREE IS APU HIGHEST THEN LT PACK. PERFORMED AMDS CARDS 4900-2001 AND 4916-2001 DUE TO APU INLET DIRTY. NO LEAKS NOTED AFTER APU RUN. FOUND FWD CARGO DOOR SELECTOR VALVE LEAKING. R & R SAME IAW AMM 52-36. NOTED HYD PTU LEAKING. BELLY OF A/C DIRTY FROM FWD CARGO TO APU COMPART EXTREMELY DIRTY, CLEANED BELLY IAW AMM 12-21. R & R LT & RT REC FILTERS IAW AMM 21-21. PERFORMED LEVEL A DECONTAMINATION WORKCARD 2100-2007. SMELL STILL PRESENT. PERFORMED AMDS 0550-2001. SUBMITTED SNIFFER TEST RESULTS TO MCC FOR FURTHER REVIEW. NO SMELL NOTED.
